MathSciNet Relay Station
MathSciNet bibliographic data
MR2050448 (2005a:93122) 93D05 (34D20 90C90 93C05)
de Oliveira, Maurício C. Investigating duality on stability conditions. Systems Control Lett. 52 (2004), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement